# SDR GSPA202009090001

- Difficulty date: September 2, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N60WC
- Make and model: Beech B300
- Aircraft serial: FL96
- Aircraft time: 11,615 hours, 9,196 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 131823PT4
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER DEPARTING,  DIVERTED BACK TO DEPARTURE DUE TO A RIGHT BLEED AIR FAIL WARNING.  THIS WAS A LIVE PART 135 FLIGHT, NO EMERGENCY WAS DECLARED, WHILE THE CREW LANDED SAFELY BACK AT AIRPORT.  IN TROUBLESHOOTING THE DISCREPANCY TECHNICIANS FOUND A PIN HOLE THE PLASTIC/EVA TUBING RUN ALONG THE RIGHT ENGINE NACELLE.  THIS SMALL PIN HOLE ALLOWED FOR ENOUGH AIR PRESSURE TO ESCAPE, CAUSING THE BLEED AIR WARNING SWITCH TO LOSE THE 2 PSI REQUIRED TO EXTINGUISH THE WARNING ANNUNCIATOR.  THE TUBING WAS REPLACED AND A SATISFACTORY OPERATIONAL CHECK OF THE BLEED AIR WARNING SYSTEM HAS BEEN COMPLETED.
